zbMATH — the first resource for mathematics

Solution of systems of partial differential equations by using properties of monogenic functions on commutative algebras. (English. Ukrainian original) Zbl 1441.30074
J. Math. Sci., New York 239, No. 1, 43-50 (2019); translation from Ukr. Mat. Visn. 15, No. 2, 210-219 (2018).
Summary: Some systems of differential equations with partial derivatives are studied by using the properties of Gâteaux differentiable functions on commutative algebras. The connection between solutions of systems of partial differential equations and components of monogenic functions on the corresponding commutative algebras is shown. We also give some examples of systems of partial differential equations and find their solutions.
30G35 Functions of hypercomplex variables and generalized variables
32W50 Other partial differential equations of complex analysis in several variables
35G05 Linear higher-order PDEs
Full Text: DOI
[1] Ketchum, PW, A complete solution of Laplace’s equation by an infinite hypervariable, Amer. J. Math., 51, 179-188, (1929) · JFM 55.0787.03
[2] Flaut, C.; Shpakivskyi, V., An efficient method for solving equations in generalized quaternion and octonion algebras, Adv. Appl. Clifford Algebr., 25, 337-350, (2015) · Zbl 1331.15018
[3] Melnychenko, IP, Algebras of functionally invariant solutions of the three-dimensional Laplace equation, Ukr. Math. J., 55, 1284-1290, (2003) · Zbl 1096.35037
[4] I. P. Melnychenko and S. A. Plaksa, Commutative Algebras and Spatial Potential Fields [in Russian], Institute of Mathematics of th NAS of Ukraine, Kiev, 2008.
[5] Pogorui, AA; Rodríguez-Dagnino, RM; Shapiro, M., Solutions for PDEs with constant coefficients and derivability of functions ranged in commutative algebras, Math. Meth. Appl. Sci., 37, 2799-2810, (2014) · Zbl 1320.35015
[6] Pogorui, A., The distribution of random evolutions in Erlang semi-Markov media, Theory of Stoch. Process., 17, 90-99, (2011) · Zbl 1249.60196
[7] Kolomiiets, T.; Pogorui, A.; Rodríguez-Dagnino, RM, The distribution of random motion with Erlang-3 sojourn times, Random Oper. Stoch. Equa., 23, 67-83, (2015) · Zbl 1328.60228
[8] Pogorui, AA; Rodríguez-Dagnino, RM, Solutions of some partial differential equations with variable coefficients by properties of monogenic functions, J. Math. Sci., 220, 624-632, (2017) · Zbl 1362.35097
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.